# SDR C2XA09TY033

- Difficulty date: February 22, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N17108
- Make and model: Emb EMB-145XR
- Aircraft serial: 655
- Aircraft time: 17,888 hours, 9,403 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: B0538
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROW 12 SIDEWALL PANELS & OVERHEAD PANEL INOP.  REMOVED AND REPLACED NR 3 EMERGENCY LIGHT BATTERY IAW EMB 145XR AMM 33-50-04.  OPS CHECK GOOD.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.
